In this paper we study the duality of certain spaces of polynomials on a class of tree spaces. In particular, we are interested in establishing isometric isomorphisms between the spaces of integral and nuclear polynomials and in determining when all polynomials are weakly continuous on bounded sets. This will provide us with new examples of what are known as Q-reflexive spaces.
Christopher Boyd, Costas Poulios, Milena Venkova, Duality for spaces of polynomials on tree spaces, Journal of Mathematical Analysis and Applications, Volume 524, Issue 2, 2023, 127079, ISSN 0022-247X, DOI: 10.1016/j.jmaa.2023.127079.
Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-Share Alike 4.0 International License.
Available for download on Sunday, February 02, 2025
Journal of Mathematical analysis and applications